# SDR GTIA2021092035998

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 18,220 hours, 7,856 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSSIST BOTTLE REQ SVC-SVC L2 DOOR ASSIST BOTTLE TO PROPER PSI IAW AMM 52-10-00
